# SDR AWXA200200039

- Difficulty date: December 31, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65272571
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK 1" CRACK IN FUSELAGE EXTERNAL SKIN WAS FOUND AT THE L1 DOOR LOWER AFT CORNER OF CUTOUT BS 339.5, CRACK CONFIRMED BY 10X VISUAL AND HFEC INSPECTION. MAINTENANCE STOP DRILLED CRACK AT L1 DOOR CUTOUT LOWER AFT CORNER BS 339.5 AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED. FABRICATED AND INSTALLED REPAIR DOUBLER AND STRAP IAW AWA ER 03-5311-02014-SS1.
